EconPapers    
Economics at your fingertips  
 

Minimum distance lack-of-fit tests under long memory errors

Hira Koul (), Donatas Surgailis and Nao Mimoto

Metrika: International Journal for Theoretical and Applied Statistics, 2015, vol. 78, issue 2, 119-143

Abstract: This paper discusses some tests of lack-of-fit of a parametric regression model when errors form a long memory moving average process with the long memory parameter $$0>d>1/2$$ 0 > d > 1 / 2 , and when design is non-random and uniform on $$[0,1]$$ [ 0 , 1 ] . These tests are based on certain minimized distances between a nonparametric regression function estimator and the parametric model being fitted. The paper investigates the asymptotic null distribution of the proposed test statistics and of the corresponding minimum distance estimators under minimal conditions on the model being fitted. The limiting distribution of these statistics are Gaussian for $$0>d>1/4$$ 0 > d > 1 / 4 and non-Gaussian for $$1/4>d>1/2$$ 1 / 4 > d > 1 / 2 . We also discuss the consistency of these tests against a fixed alternative. A simulation study is included to assess the finite sample behavior of the proposed test. Copyright Springer-Verlag Berlin Heidelberg 2015

Keywords: Moving average errors; Local Whittle (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-014-0492-x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:78:y:2015:i:2:p:119-143

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s00184-014-0492-x

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:78:y:2015:i:2:p:119-143